MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PS INSERT SZ 4 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Arthrofibrosis (4885)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cc femoral size 4, left (cat# 02-010-06-0240).Truliant tib fit tray cem sz 4f / 4t (cat# 02-022-45-4040).Tru fluted stm ext 16mm x 80mm blast (cat# 02-012-64-1680).Tibial stem ext.Screw (cat# 204-70-00).Tru fluted stm ext 18mm x 80mm blast (cat# 02-012-64-1880).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately three months post initial tka, the 58 y/o male patient complains of stiffness in both knees.Patient had x-rays and zilretta injections.Patient was ordered evaluation and therapy and the event was resolved.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately three months post initial tka, the 58 y/o obese male patient complains of stiffness in both knees due to arthrofibrosis.Patient had x-rays and triamcinolone acetonide extended-release injectable suspension injections.Patient was ordered evaluation and therapy and the event was resolved.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from initial report-suspect device unknown), d8, g4 (remove 501k from initial report-unknown), h6: clinical codes, impact codes, component code, types of investigation and investigation conclusion code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15191784
Report Number1038671-2022-00902
Device Sequence Number12170661
Product Code JWH
UDI-Device Identifier10885862304452
UDI-Public10885862304452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 4 11MM
Device Catalogue Number02-022-35-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/23/2022
12/04/2025
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/22/2022
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight122 KG